MAUDE Adverse Event Report: HYPOTHERMIA DEVICES INC. KELVI; ANKLE PRO SMART WRAP

HYPOTHERMIA DEVICES INC. KELVI; ANKLE PRO SMART WRAP
Model Number ASM-0109
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code Blister (4537)
Date of Event 11/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Athlete developed a blister approximately one inch in diameter on the lateral part of the right ankle while using a contrast protocol.The blister healed fully and the patient required no outside medical intervention.

Brand Name
KELVI
Common Device Name
ANKLE PRO SMART WRAP
Manufacturer (Section D)
HYPOTHERMIA DEVICES INC.
413 n.oak street
inglewood CA 90302
Manufacturer (Section G)
HYPOTHERMIA DEVICES INC DBA KELVI
413 n. oak street
inglewood CA 90302
Manufacturer Contact
patrick riley
413 n. oak street
inglewood, CA 90302
6197565749
MDR Report Key15919839
Report Number3015252349-2022-00001
Device Sequence Number4508398
Product Code ILO
UDI-Device Identifier00850001185059
UDI-Public00850001185059
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberASM-0109
Device Catalogue NumberKELVI20004
Device Lot Number2038
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2022
Initial Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRO CONSOLE, ASM-0029; UMBILICAL, ASM-0100
Outcome Attributed to Adverse Event Other;
Patient SexMale